Fourier multipliers for L-2 functions with values in nonseparable Hilbert spaces and operator-valued H-p boundary functions

Research output: Contribution to journalArticleScientificpeer-review

Standard

Fourier multipliers for L-2 functions with values in nonseparable Hilbert spaces and operator-valued H-p boundary functions. / Mikkola, Kalle M.

In: ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, Vol. 33, No. 1, 2008, p. 121-130.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Bibtex - Download

@article{a74a6725ce264068bf24ceea3f69831f,
title = "Fourier multipliers for L-2 functions with values in nonseparable Hilbert spaces and operator-valued H-p boundary functions",
author = "Mikkola, {Kalle M.}",
year = "2008",
language = "English",
volume = "33",
pages = "121--130",
journal = "ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA",
issn = "1239-629X",
number = "1",

}

RIS - Download

TY - JOUR

T1 - Fourier multipliers for L-2 functions with values in nonseparable Hilbert spaces and operator-valued H-p boundary functions

AU - Mikkola, Kalle M.

PY - 2008

Y1 - 2008

M3 - Article

VL - 33

SP - 121

EP - 130

JO - ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA

JF - ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA

SN - 1239-629X

IS - 1

ER -

ID: 3551122